RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Sapir, Mark Valentinovich

Statistics Math-Net.Ru
Total publications: 22
Scientific articles: 21

Number of views:
This page:1119
Abstract pages:3747
Full texts:1088
References:227
E-mail: , ,

http://www.mathnet.ru/eng/person8667
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/189574

Publications in Math-Net.Ru
2017
1. G. Golan, M. Sapir, “On the stabilizers of finite sets of numbers in the R. Thompson group $F$”, Algebra i Analiz, 29:1 (2017),  70–110  mathnet  mathscinet  elib; St. Petersburg Math. J., 29:1 (2018), 51–79  isi  scopus
2. V. Artamonov, O. Artemovych, Yu. Bahturin, T. Banakh, L. Bartholdi, O. Bezushchak, Ie. Bondarenko, T. Ceccherini-Silberstein, Yu. Drozd, V. Futorny, F. de Giovanni, R. Grigorchuk, W. Holubowski, S. Ivanov, A. Kashu, O. Kharlampovich, E. Khukhro, V. Kirichenko, L. Kurdachenko, Ya. Lavrenyuk, O. Macedońska, A. Myasnikov, T. Nagnibeda, V. Nekrashevych, A. Oliynyk, B. Oliynyk, A. Olshanskii, M. Perestyuk, A. Petravchuk, I. Protasov, N. Romanovskii, D. Savchuk, M. Sapir, M. Semko, I. Shestakov, S. Sidki, B. Steinberg, I. Subbotin, Ya. Sysak, V. Vyshensky, E. Zelmanov, A. Zhuchok, Yu. Zhuchok, “Vitaliy Sushchansky (11.11.1946 – 29.10.2016)”, Algebra Discrete Math., 23:2 (2017),  C–F  mathnet
2009
3. A. Yu. Olshanskii, M. V. Sapir, “$k$-Free-like groups”, Algebra Logika, 48:2 (2009),  245–257  mathnet  mathscinet  zmath; Algebra and Logic, 48:2 (2009), 140–146  isi  scopus
2007
4. A. Yu. Ol'shanskii, M. V. Sapir, “A 2-generated 2-related group with no non-trivial finite quotients”, Algebra Discrete Math., 2007, 2,  111–114  mathnet  mathscinet  zmath
1999
5. O. B. Paison, M. V. Volkov, M. V. Sapir, “Финитная отделимость в многообразиях ассоциативных колец”, Algebra Logika, 38:2 (1999),  201–227  mathnet
6. V. S. Guba, M. V. Sapir, “On subgroups of R. Thompson's group $F$ and other diagram groups”, Mat. Sb., 190:8 (1999),  3–60  mathnet  mathscinet  zmath  elib; Sb. Math., 190:8 (1999), 1077–1130  isi  scopus
1993
7. M. V. Sapir, “A method for construction of likelihood hypotheses for dissimilar tests”, Avtomat. i Telemekh., 1993, 11,  134–142  mathnet
1991
8. M. V. Sapir, “The restricted Burnside problem for varieties of semigroups”, Izv. Akad. Nauk SSSR Ser. Mat., 55:3 (1991),  670–679  mathnet  mathscinet  zmath; Math. USSR-Izv., 38:3 (1992), 659–667  isi
1990
9. M. V. Sapir, “A logic approach to combinatorial computations”, Avtomat. i Telemekh., 1990, 7,  132–139  mathnet  mathscinet  zmath; Autom. Remote Control, 51:7 (1990), 966–972
1989
10. M. V. Sapir, O. G. Kharlampovich, “The word problem in varieties of associative algebras and Lie algebras”, Izv. Vyssh. Uchebn. Zaved. Mat., 1989, 6,  76–84  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 33:6 (1989), 77–86
11. M. V. Sapir, “A minimal variety of associative algebras with unsolvable word problem”, Mat. Sb., 180:12 (1989),  1691–1708  mathnet  mathscinet  zmath; Math. USSR-Sb., 68:2 (1991), 567–584  isi
1988
12. M. V. Sapir, “Extremal subset search algorithms for monotone constraints”, Avtomat. i Telemekh., 1988, 1,  119–126  mathnet  zmath; Autom. Remote Control, 49:1 (1988), 95–101
13. M. V. Sapir, L. N. Shevrin, “Residually small varieties of semigroups and groups”, Izv. Vyssh. Uchebn. Zaved. Mat., 1988, 10,  41–49  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 32:10 (1988), 57–73
1987
14. M. V. Sapir, “Hill-climbing problems in finite sets of monotone measure”, Avtomat. i Telemekh., 1987, 5,  149–155  mathnet
15. M. V. Sapir, “Problems of Burnside type and the finite basis property in varieties of semigroups”, Izv. Akad. Nauk SSSR Ser. Mat., 51:2 (1987),  319–340  mathnet  mathscinet  zmath; Math. USSR-Izv., 30:2 (1988), 295–314
16. M. V. Sapir, “Inherently nonfinitely based finite semigroups”, Mat. Sb. (N.S.), 133(175):2(6) (1987),  154–166  mathnet  mathscinet  zmath; Math. USSR-Sb., 61:1 (1988), 155–166
1985
17. M. V. Sapir, “Algorithmic problems in varieties of semigroups”, Izv. Vyssh. Uchebn. Zaved. Mat., 1985, 12,  71–74  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 29:12 (1985), 102–106
1982
18. È. A. Golubov, M. V. Sapir, “Varieties of finitely approximable semigroups”, Izv. Vyssh. Uchebn. Zaved. Mat., 1982, 11,  21–29  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 26:11 (1982), 25–36
1981
19. M. V. Sapir, E. V. Sukhanov, “Varieties of periodic semigroups”, Izv. Vyssh. Uchebn. Zaved. Mat., 1981, 4,  48–55  mathnet  mathscinet  zmath
1980
20. M. V. Sapir, “Finite and independent axiomatizability of some quasivarieties of semigroups”, Izv. Vyssh. Uchebn. Zaved. Mat., 1980, 2,  76–78  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 24:2 (1980), 83–87
1979
21. È. A. Golubov, M. V. Sapir, “Varieties of finitely approximable semigroups”, Dokl. Akad. Nauk SSSR, 247:5 (1979),  1037–1041  mathnet  mathscinet
22. È. A. Golubov, M. V. Sapir, “Ideal extensions and commutative bundles of finitely approximable semigroups”, Izv. Vyssh. Uchebn. Zaved. Mat., 1979, 7,  22–30  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 23:7 (1979), 21–31

2007
23. V. A. Artamonov, O. E. Bezushchak, Yu. A. Drozd, V. M. Futornyi, R. I. Grigorchuk, A. I. Kashu, V. V. Kirichenko, M. Komarnytskyi, L. A. Kurdachenko, Yu. A. Lavrenyuk, V. V. Nekrashevych, B. V. Novikov, A. S. Oliynyk, A. Yu. Ol'shanskii, M. O. Perestyuk, M. Sapir, L. A. Shemetkov, I. P. Shestakov, E. I. Zel'manov, “Vitaliy Sushchansky (on his 60th birthday)”, Algebra Discrete Math., 2007, 2,  E–F  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019